# SDR ASAA2021122837022

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 29,028 hours, 9,091 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: 3989083
- Part serial: 2251
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 93,344 hours, 40,607 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START PUSHED RECALL CONT CAB LIGHT ILLUMINATED. LIGHT EXTINGUISHED WHEN MASTER CAUTION PUSHED TO RESET. GROUNDED - YES. B737-900 FIM TASK 21-62 TASK 832 ACCOMPLISHED. BITE TEST IAW B737-900 AMM 21-82 TASK 801 FOUND TRIM VALVE FLT DECK FAULT. TRIM VALVE REMOVED/REPLACED IAW AMM 21-61-21 SYSTEM CHECKED AND NOW OK.
